# SDR 03FDEA00780

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- Aircraft time: 63,192 hours, 25,326 cycles
- Engine: Ge CF66D
- Engine time: 64,990 hours, 25,298 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CRUISE ALT (FL370) ANC -- SEA  2+19 ENROUTE TIME "ENG NR 3 OIL PRESS LOW" ALERT.   FOLLOWED APPROPRIATE CHECKLIST & LANDED AT DESTINATION. EMERGENCY DECLARED.  FOUND ANGLE GEARBOX LOOSE ON HORIZONTAL SHAFT ANGLE GEARBOX CASE SEALS   BLOWN, SEVERAL OIL LINES SHEARED FROM VIBRATION. TOWER SHAFT SHEARED FROM  ANGLE GEARBOX AND VERTICAL SHAFT HOUSING DISINTERGRATED.  ALSO NOTED METAL ON   A,G & D SCAVANGE MAG PLUGS.  REMOVED AND REPLACE THE #3 ENGINE.
